RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 721–730 (Mi mz6734)  

Lines and surfaces of three-dimensional regression

A.-K. Yu. Abazaliev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The properties of lines and surfaces of three-dimensional regression are studied.

Full text: PDF file (537 kB)

English version:
Mathematical Notes, 1968, 3:6, 460–466

Bibliographic databases:

UDC: 519.2
Received: 29.11.1967

Citation: A.-K. Yu. Abazaliev, “Lines and surfaces of three-dimensional regression”, Mat. Zametki, 3:6 (1968), 721–730; Math. Notes, 3:6 (1968), 460–466

Citation in format AMSBIB
\Bibitem{Aba68}
\by A.-K.~Yu.~Abazaliev
\paper Lines and surfaces of three-dimensional regression
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 721--730
\mathnet{http://mi.mathnet.ru/mz6734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251854}
\zmath{https://zbmath.org/?q=an:0169.21508|0159.48002}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 460--466
\crossref{https://doi.org/10.1007/BF01110607}


Linking options:
  • http://mi.mathnet.ru/eng/mz6734
  • http://mi.mathnet.ru/eng/mz/v3/i6/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020